Estimate of the dimension of the space of automorphic forms for certain types of discontinuous subgroups
Doklady Akademii Nauk, Tome 113 (1957) no. 5, pp. 980-983
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_5_a8,
author = {I. I. Pyatetskii-Shapiro},
title = {Estimate of the dimension of the space of automorphic forms for certain types of discontinuous subgroups},
journal = {Doklady Akademii Nauk},
pages = {980--983},
year = {1957},
volume = {113},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a8/}
}
TY - JOUR AU - I. I. Pyatetskii-Shapiro TI - Estimate of the dimension of the space of automorphic forms for certain types of discontinuous subgroups JO - Doklady Akademii Nauk PY - 1957 SP - 980 EP - 983 VL - 113 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a8/ LA - ru ID - DAN_1957_113_5_a8 ER -
I. I. Pyatetskii-Shapiro. Estimate of the dimension of the space of automorphic forms for certain types of discontinuous subgroups. Doklady Akademii Nauk, Tome 113 (1957) no. 5, pp. 980-983. http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a8/